not sure at all
Take This Life  

Go Back   Take This Life > Challenges > Mental and Physical Health > Eating Disorders


not sure at all

This is a discussion on not sure at all within the Eating Disorders forums, part of the Mental and Physical Health category; Does anybody know anything about this, since i can't find anything on the internet. . For the last 2-3 months ...

join us
Reply
 
LinkBack Thread Tools
Old 05-04-15, 04:58 PM   #1
Junior Member
 
Makica's Avatar
 
Join Date: Nov 2013
Location: Hell Ville
Posts: 249
My Mood:
Default not sure at all

Does anybody know anything about this, since i can't find anything on the internet. .
For the last 2-3 months I am using different natural products(herb tablets) for calming down, anxiety,sleeping problem and other things..
Since recommended dose doesn't work on me, I take more than it's written on the box.. But the thing is I feel sick whole day and I don't have appetite to the point I am not hungry nearly whole day, so I am losing again kg. I am wondering does this natural products have something to do with it? Products consist of: Valeriana,Melissa officinalis, Hyperici extractum siccum, Canabis sativa oil(says on the box,but doubt it has it) and Crataegus pinnatifida.

2 years ago I intentionally lost weight due to the ways I was feeling, I got kinda obsessed with it and I stayed that way, I was skinny before that anyway and in 2 months this was big change mentally and physically.. it really had nothing to do with those thoughts people assume, people with eating disorders have I didn't have that..it was a phase and i am ok with my weight now, but i started doubting what if unintentionally I am doing it again and unconsciously taking these products to help me with it. I really don't want to lose more weight
__________________
“Holding on for dear life, to the better days I've seen.”
- Poets of the Fall -
Little voices swallowing my soul, soul, soul
- The National -
Makica is offline   Reply With Quote
Old 05-10-15, 06:16 PM   #2
TTL Silver Member
 
Mitza's Avatar
 
Join Date: May 2007
Location: in my bubble
Posts: 7,694
My Mood:
Default

The products could have something to do with it, yes.. I think you should talk to your doctor about this. Have you done so already? Good job talking about it here, though. It sounds really difficult to deal with..
__________________
"A journey of a thousand miles begins with just one step." - Lao Tsu -
"I get up. I walk. I fall down. Meanwhile, I keep dancing." - Hillel -
Mitza is offline   Reply With Quote
Old 05-17-15, 04:11 PM   #3
Junior Member
 
Makica's Avatar
 
Join Date: Nov 2013
Location: Hell Ville
Posts: 249
My Mood:
Default

Nope. I've never went to dr. for any of my issues.. .I know I should, but I guess I just don't have any faith they could help. Beside giving me meds, which would be great, but knowing myself, I take everything too much and in once..
I haven't use them for nearly 3weeks and my anger and nervousness are back and people around me notice it. So I guess those herb meds calmed me down and helped for my anger issues.. but in other case i guess they don't help.
Thank you for your respond :)
__________________
“Holding on for dear life, to the better days I've seen.”
- Poets of the Fall -
Little voices swallowing my soul, soul, soul
- The National -
Makica is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 08:25 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2